


default search action
"On permutation quadrinomials with boomerang uniformity 4 and the ..."
Kwang Ho Kim et al. (2022)
- Kwang Ho Kim, Sihem Mesnager
, Jong Hyok Choe, Dok Nam Lee, Sengsan Lee, Myong Chol Jo:
On permutation quadrinomials with boomerang uniformity 4 and the best-known nonlinearity. Des. Codes Cryptogr. 90(6): 1437-1461 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.